# SDR UPS99828973

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Condition: Broken
- Location: Pax Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, MAIN ENTRY DOOR SLIDE PACK RETAINER CLIP BROKEN.  REMOVED AND REPLACED SLIDE COVER RETAINER CLIP.
